CSpace
Numerical invariant tori of symplectic integrators for integrable Hamiltonian systems
Ding, Zhaodong; Shang, Zaijiu
2018
Source PublicationSCIENCE CHINA-MATHEMATICS
Volume61Issue:9Pages:1567
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33639
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Ding, Zhaodong,Shang, Zaijiu. Numerical invariant tori of symplectic integrators for integrable Hamiltonian systems[J]. SCIENCE CHINA-MATHEMATICS,2018,61(9):1567.
APA Ding, Zhaodong,&Shang, Zaijiu.(2018).Numerical invariant tori of symplectic integrators for integrable Hamiltonian systems.SCIENCE CHINA-MATHEMATICS,61(9),1567.
MLA Ding, Zhaodong,et al."Numerical invariant tori of symplectic integrators for integrable Hamiltonian systems".SCIENCE CHINA-MATHEMATICS 61.9(2018):1567.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ding, Zhaodong]'s Articles
[Shang, Zaijiu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ding, Zhaodong]'s Articles
[Shang, Zaijiu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ding, Zhaodong]'s Articles
[Shang, Zaijiu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.